Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Delayed periods, tender breasts, tiredness, stomach bloating. On depo shot. Am I pregnant?

Hi I had my last depo injection in June 2011 and had my 1st period in June 13th 2012 for a few days. nothing since. I heard that with depo u usually get ur periods one after another. We are trying for a baby so i would really like to know. if i could already be pregnant or could it be another few months before i get a period again My breasts are tender im very tired and tummy feels bloated a little bit
Asked On : Mon, 16 Jul 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
May 2013
with depo injection some women can experience menstrual irregularities like delayed periods or even absent periods for some months, breast tenderness, bloating abdomen etc could also be its side effects,
but if you are already pregnant before using depo then the bleeding on June 13th could be implantation bleeding or as depo is having around 1% of failure rate you can also become pregnant being on depo though that is rare,
so you better go for blood test for pregnancy to rule out the possibility.
take care.
Answered: Tue, 17 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor